| Model Number |
9-ASD-032 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 32 mm amplatzer septal occluder was chosen for implant using an 12 f amplatzer torqvue delivery system.During the procedure, while implanting, the occluder deformed into a cobra shape.The deformed device was never released from the delivery cable while inside the patient.There was no interaction with the cardiac structures during deployment and no angulation or kink noticed in the delivery system.The procedure was completed using a new 32 mm amplatzer septal occluder.There was no clinically significant delay during the procedure and the patient remained hemodynamically stable throughout the procedure.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.One video was received from the field showing the device deforming inside the patient.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There were no complaints associated with any other devices from the lot.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.